# SDR CA120227017

- Difficulty date: February 21, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Snias AS350BA
- Aircraft time: 11,954 hours
- Engine: Lyc LTS101700D2
- System (JASC): 7261 · Turbine Engine Oil System
- Part: O-Ring
- Condition: Damaged
- Location: Chip Detector
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) 4TH EVENT WHERE THE INTERNAL O-RING FROM THE CHIP PLUG HOUSING IS DAMAGED AND FLOW OF ENGINE OIL LEAKING FROM CHIP PLUG ASSY.  O-RING WAS REPLACED AND ACFT BACK IN SERVICE.  EFFECTIVE APRIL 6, 2010, STC SH07-32 NOW REPLACES STC LSH07-117/D.
